# SDR SIMA202002076002

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 32,759 hours, 30,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C02584
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EXTERNAL OVERWING AFT EMERGENCY LIGHTS INOP-C/A-TROUBLE SHOT OVERWING AFT EMERGENCY LIGHTS IAW EMB WIRE MANUAL 33-50-50. FOUND #4 EMERGENCY BATTERY AND CHARGER BAD.  REMOVED AND REPLACED #4 EMERGENCY CHARGER AND BATTERY ASSEMBLY IAW EMB W/C 33-700-19. OPS CHECK GOOD. NO FURTHER DEFECTS FOUND AT THIS TIME. END. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 84428
